Am I addicted to Corex cough syrup?
Q: I am a 19 years old student using Corex syrup for the last four years. My usage was half a bottle daily ranging from 60 ml to 100 ml sometimes. Last year I stopped taking it for six months but I have started taking it again. I used to smoke tobacco and weed. Nowadays, I am taking Corex D.
A:It is opioid addiction and the cough syrup that you are addicted to has a lot of impact on your health. When you try to stop it you might get flu like symptom for 3 days along with cramping, nausea, vomiting, diarrhoea, irritability and leg kicking. Opioid addiction leads to impairment in your quality of life and eventually you become a slave to it. What good is it to you to lead a life with no quality! It can also cause respiratory depression, and has overdose potential and might even lead to death. You are also using weed and tobacco. I would approach this issue by taking advice from a psychiatrist. You would be aware that smoking can cause complications that can lead to death. Weed is not a safe drug to use and has a lot of negative effects on health - not to mention decrease in the sperm count and short term memory loss. It also damages your lungs rapidly. Marijuana smoke has been found to contain more cancer causing agents than even found in tobacco smoke.
Please go to a detox center to come off of Corex and weed and lead a healthy life! Naltrexone is a great medication to keep you off of opioids!